Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Continuous Fell bundles associated to measurable twisted actions


Authors: Ruy Exel and Marcelo Laca
Journal: Proc. Amer. Math. Soc. 125 (1997), 795-799
MSC (1991): Primary 46L05
DOI: https://doi.org/10.1090/S0002-9939-97-03618-6
MathSciNet review: 1353382
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Given a measurable twisted action of a second-countable, locally compact group $G$ on a separable $C^{*}$-algebra $A$, we prove the existence of a topology on $A\times G$ making it a continuous Fell bundle, whose cross sectional $C^{*}$-algebra is isomorphic to the Busby–Smith–Packer–Raeburn crossed product.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46L05

Retrieve articles in all journals with MSC (1991): 46L05


Additional Information

Ruy Exel
Affiliation: Departamento de Matemática, Universidade de São Paulo, Rua do Matão, 1010, 05508-900 São Paulo, Brazil
MR Author ID: 239607
Email: exel@ime.usp.br

Marcelo Laca
Affiliation: Mathematics Department, University of Newcastle, Newcastle, New South Wales 2308, Australia
MR Author ID: 335785
Email: marcelo@math.newcastle.edu.au

Received by editor(s): August 22, 1995
Additional Notes: The first author was partially supported by CNPq, Brazil The second author was supported by the Australian Research Council.
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1997 American Mathematical Society